# SDR AU960629

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 5055434
- Condition: Faulty
- Location: Air Distribution
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH BLEED AIR BYPASS VALVE FAULTY - INVESTIGATION FOUND VALVE BUTTERFLY DAMAGED DUE TO A LOOSE SECURING SCREW ALLOWING THE PLATE TO ROTATE OUT OF ALIGNMENT WITH THE VALVE BORE
